Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Omaha, NE

May 19, 2011Saline County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 19, 2011, 10:59 PM CDT for Saline County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2011, 10:59 PM CDT (03:59 UTC)
Expired
May 19, 2011, 11:30 PM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Saline County, NE

The radar

The Omaha radar (KOAX), 101 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 11:05 PM CDTHAIL 15 Sw Wilber, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WUUS53 KOAX 200359
SVROAX
NEC151-200430-
/O.NEW.KOAX.SV.W.0068.110520T0359Z-110520T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1059 PM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SALINE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1130 PM CDT

* AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF WILBER...OR 19 MILES
  NORTHWEST OF BEATRICE...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILBER...CRETE AND DORCHESTER.

THIS REPLACES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING FOR 
SALINE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WIND IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4065 9714 4070 9708 4070 9698 4065 9691
      4035 9695 4035 9716
TIME...MOT...LOC 0359Z 185DEG 29KT 4045 9704
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
3 follow-up statements
485 
WWUS53 KOAX 200412
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1112 PM CDT THU MAY 19 2011

NEC151-200430-
/O.CON.KOAX.SV.W.0068.000000T0000Z-110520T0430Z/
SALINE NE-
1112 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SALINE
COUNTY UNTIL 1130 PM CDT...

AT 1106 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR WILBER...OR 20 MILES NORTHWEST OF BEATRICE...MOVING NORTH AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  CRETE AND DORCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4065 9714 4070 9708 4070 9698 4065 9691
      4035 9695 4035 9716
TIME...MOT...LOC 0412Z 190DEG 22KT 4050 9702
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
212 
WWUS53 KOAX 200419
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1119 PM CDT THU MAY 19 2011

NEC151-200430-
/O.CON.KOAX.SV.W.0068.000000T0000Z-110520T0430Z/
SALINE NE-
1119 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 1130 PM CDT...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WILBER...OR 23 MILES NORTHWEST OF
BEATRICE...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CRETE.

THIS STORM PRODUCED DIME TO NICKEL SIZE HAIL IN WILBUR AT 1112 PM 
CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4050 9706 4070 9706 4070 9698 4065 9691
      4049 9693
TIME...MOT...LOC 0419Z 190DEG 22KT 4054 9701
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
419 
WWUS53 KOAX 200430
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT THU MAY 19 2011

NEC151-200440-
/O.EXP.KOAX.SV.W.0068.000000T0000Z-110520T0430Z/
SALINE NE-
1130 PM CDT THU MAY 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM 
ESPECIALLY IN THE CRETE AREA THROUGH 1145 PM. 

LAT...LON 4050 9706 4070 9706 4070 9698 4065 9691
      4049 9693
TIME...MOT...LOC 0419Z 190DEG 22KT 4054 9701

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:52 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 19, 9:52 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
952 PM CDT THU MAY 19 2011

.UPDATE...

UPDATED TO ADD SOME TIMING TO THE OVERNIGHT POPS AND TO LOWER
OVERNIGHT TEMPS.

&&

.DISCUSSION...

GOING FORECAST IN PRETTY GOOD SHAPE TONIGHT. SHOWERS AND
THUNDERSTORMS HAVE INCREASE IN COVERAGE OVER THE AREA EARLIER THIS
EVENING AS STRONG UPPER LEVEL JETLET ROTATING NORTHEAST INTO THE
HIGH PLAINS. THIS ACTIVITY SHOULD CONTINUE FOR A GOOD PART OF THE
NIGHT NOW THAT THE LOW-LEVEL JET IS INCREASING ACROSS KS AND INTO
SOUTHERN NEB PER AREA VAD AND WIND PROFILERS. AS COMMENTED ON THE
LAST COUPLE OF DAYS...THE VERY SUBSTANDARD LAPSE RATES HAS LED TO
ONLY MARGINAL INSTABILITY AND THIS FOR THE MOST PART IS KEEPING
STORMS IN CHECK DESPITE GOOD QUALITY MOISTURE AND SHEAR. WE EXPECT
THIS TREND TO CONTINUE OVERNIGHT WITH A VERY LIMITED SEVERE
WEATHER THREAT. OTHERWISE WITH PWATS OF 1.50 TO 1.75 INCHES FROM
KANSAS INTO EASTERN NEBRASKA...HEAVY RAIN MAY BE MORE OF A THREAT
OVERNIGHT WITH A GOOD 1 TO 2 INCHES OF RAIN LIKELY. GOING FORECAST
HAD A HEAVY RAIN MENTION AND SO NO CHANGES THERE. DID REDUCE
EVENING POPS EARLIER IN SOUTHWEST IOWA AS STORMS WILL LIKELY NOT
MAKE IT OVER THERE UNTIL AFTER 10 PM. OTHERWISE GOING TEMPS ARE
NEAR OVERNIGHT LOWS AND THUS HAVE LOWERED A TOUCH ALTHOUGH WITH
WAA SHOULD KEEP TEMPS FROM REALLY FALLING TO MUCH MORE. ALL
UPDATES HAVE BEEN SENT.

BOUSTEAD

&&

.PREV DISCUSSION... /ISSUED 413 PM CDT THU MAY 19 2011/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

HIRES WRF-NMM/RUC13/GFSLAMP ALL IN GOOD AGREEMENT SHOWING PROBABILITY
OF CONVECTIVE REDEVELOPING HIGH TONIGHT ALONG A SLOW LIFTING WARM
FRONT THRU THE CNTRL PLAINS. APPEARS THAT 300K-305K UPGLIDE/MOIST ADV
WILL INCREASE THRU THE EVENING HOURS WITH BOTH NAM/GFS ADVERTISING
PRECIP WATER VALUES APPROACHING 175% OF NORM AND KI AROUND 35. MAX
OMEGA FIELDS PER BOTH NAM/GFS BULLS-EYE THE CWA...THUS HAVE DECIDED
TO BUMP POPS TO 90% AND INCREASE 6HR QPF AMOUNTS. HEAVY RAIN A
DEFINITE POSSIBILITY IN SOME LOCATIONS OVERNIGHT. GIVEN JUST
COMBINATION OF DEEP SHEAR/MUCAPE SVR POTENTIAL LOOKS PROMISING
TONIGHT AHEAD/ALONG SLOW LIFTING WARM FRONT...MAINLY FOR THE SRN CWA.
POTENTIAL FOR SVR DEVELOPMENT AS WELL FRIDAY AFTN...BUT THINK MAIN
THREAT WILL BE FOUND FARTHER SOUTH. MEANWHILE SFC BNDRY BECOMING
ESTABLISHED ALONG THE WRN HIGH PLAINS BEFORE SWEEPING EAST ON
SATURDAY. LLVL MOIST/UNSTABLE AIRMASS WORKING ITS WAY NWD AHEAD OF
APPROACHING COLD FRONT WILL LIKELY RESULT IN CONVECTIVE REDEVELOPMENT
SAT AFTN.

LONG TERM...SUNDAY THROUGH THURSDAY.

OVERALL NO MAJOR CHANGES MADE AND HAVE KEPT SMALL POPS IN PLACE
MAJORITY OF EXTENDED PDS...AND WITH LARGE SCALE FLOW RATHER
COMPLICATED HAVE GENERALLY FOLLOWED ALONG WITH HPC. PCPN CHANCES
ESSENTIALLY FOCUSED AROUND WEAKENING UPPER CLOSED LOW MIGRATING
ACROSS THE NRN PLAINS/UPPER MIDWEST DRAGGING A CANADIAN AIRMASS INTO
THE LOWER 48. BOTH GFS/ECM DO AGREE THIS AIRMASS WILL PENETRATE QUITE
FAR TO THE SOUTH AND IS PROGGED TO EXTEND FROM THE SRN PLAINS TO THE
OH VLY BY THURSDAY MORNING. THE RESULT FOR OUR AREA WILL BE WED/THUR
HIGHS ABOUT 10 DEGREES BELOW NORMAL.

DEE

AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

GENERALLY VFR CIGS ARE EXPECTED THROUGH 00Z OVER MOST OF EASTERN
NEBRASKA OUTSIDE OF ANY SHOWER ACTIVITY. KOFK WILL SEE A BRIEF
SHOWER AND ACCOMPANYING MVFR CIGS/VSBYS...AND KLNK COULD SEE AN MVFR
CIG BEFORE 00Z. MVFR CONDITIONS ARE EXPECTED FOR THE REST OF THE TAF
PERIOD THROUGH FRIDAY MORNING AS MOISTURE CONTINUES TO PUSH
NORTH...LOWERING CIGS INTO THE FL015-025 RANGE. THUNDERSTORMS
DEVELOPING IN THE HIGH PLAINS DURING THE AFTERNOON AND EVENING WILL
EVENTUALLY PUSH NORTHEAST INTO EASTERN NEBRASKA BY 06Z. IFR
CIGS/VSBYS WILL ACCOMPANY ANY STORMS...AND HAIL IS ALSO POSSIBLE.
THE STRONGEST STORMS SHOULD BE PUSHING NORTHEAST OF TAF SITES
BETWEEN 12Z AND 14Z.

DERGAN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

99
Hazardous weather outlook, May 19, 9:41 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
941 PM CDT THU MAY 19 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-078-088>090-092-201645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MONTGOMERY-PAGE-KNOX-CEDAR-
THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
941 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA OVERNIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED
MARGINALLY SEVERE STORM IS POSSIBLE WITH LARGE HAIL TO NEAR
QUARTER SIZE. OTHERWISE LOCALLY HEAVY RAIN IS LIKELY ACROSS
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE FRIDAY NIGHT INTO EARLY
SUNDAY MORNING. THERE IS A SLIGHT THREAT FOR SEVERE THUNDERSTORMS
LATE FRIDAY AFTERNOON AND EVENING.

ADDITIONAL THUNDERSTORM CHANCES ARE ON TAP MONDAY THROUGH WEDNESDAY
WHEN THE NEXT UPPER DISTURBANCE AND ASSOCIATED SURFACE BOUNDARY
MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR FRIDAY.

IAZ079-090-NEZ067-068-091-093-201645-
MILLS-FREMONT-CASS-OTOE-NEMAHA-RICHARDSON-
941 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA OVERNIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED
MARGINALLY SEVERE STORM IS POSSIBLE WITH LARGE HAIL TO NEAR
QUARTER SIZE. OTHERWISE LOCALLY HEAVY RAIN IS LIKELY ACROSS
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

MINOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND
NEBRASKA CITY DOWNSTREAM THROUGH RULO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE FRIDAY NIGHT INTO EARLY
SUNDAY MORNING. THERE IS A SLIGHT THREAT FOR SEVERE THUNDERSTORMS
LATE FRIDAY AFTERNOON AND EVENING.

ADDITIONAL THUNDERSTORM CHANCES ARE ON TAP MONDAY THROUGH WEDNESDAY
WHEN THE NEXT UPPER DISTURBANCE AND ASSOCIATED SURFACE BOUNDARY
MOVES THROUGH.

OVER THE NEXT THREE DAYS RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE
POSSIBLE OVER EASTERN NEBRASKA AND SOUTHWEST IOWA. THIS RAIN WILL
LIKELY EXACERBATE ANY ONGOING FLOODING...ESPECIALLY ALONG THE
MISSOURI RIVER FROM PLATTSMOUTH DOWNSTREAM. AT BROWNVILLE AND
RULO...RIVER LEVELS MAY APPROACH MODERATE FLOOD STAGE BY EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Local storm report, May 19, 8:08 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             4 S GARLAND             40.89N 96.99W
05/19/2011  E1.00 INCH       SEWARD             NE   TRAINED SPOTTER

&&

JB
Special weather statement, May 19, 8:35 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
835 PM CDT THU MAY 19 2011

NEZ066-200200-
LANCASTER NE-
835 PM CDT THU MAY 19 2011

...SPECIAL WEATHER STATEMENT FOR NORTHERN LANCASTER COUNTY UNTIL 900
PM CDT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINCOLN...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAVERLY...
  RAYMOND...
  DAVEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BOUSTEAD
Local storm report, May 19, 8:53 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       MILFORD                 40.77N 97.05W
05/19/2011  E1.00 INCH       SEWARD             NE   TRAINED SPOTTER

            1 INCH OF RAIN IN 1 HOUR.

&&

JB
Local storm report, May 19, 9:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
951 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       LINCOLN                 40.82N 96.69W
05/19/2011  M1.08 INCH       LANCASTER          NE   TRAINED SPOTTER

            1.08 INCHES OF RAIN IN THE LAST HOUR.

&&

JBRAND
Special weather statement, May 19, 10:13 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 PM CDT THU MAY 19 2011

NEZ088-200345-
JEFFERSON NE-
1013 PM CDT THU MAY 19 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN JEFFERSON COUNTY UNTIL 1045
PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HOLLENBURG...OR
25 MILES SOUTHWEST OF BEATRICE...MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRBURY...
  ENDICOTT...
  ROCK CREEK STATION STATE HISTORICAL PARK...
  JANSEN...
  HARBINE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BOUSTEAD
Local storm report, May 19, 10:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1036 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             FAIRBURY                40.14N 97.18W
05/19/2011  E1.00 INCH       JEFFERSON          NE   EMERGENCY MNGR

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:41 PM CDTSevere Thunderstorm WarningOAXSeward34 min
May 19, 10:32 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline28 min
May 20, 10:03 AM CDTAreal Flood AdvisoryOAXSeward6 hr
May 20, 10:16 AM CDTRiver Flood WarningOAXCass130 days
May 20, 10:34 AM CDTRiver Flood WarningOAXSaunders15 hr
May 20, 10:42 AM CDTRiver Flood WarningOAXSaline3 days
May 20, 10:42 AM CDTRiver Flood WarningOAXSaline3 hr
May 20, 11:04 AM CDTAreal Flood WarningOAXSaunders6 hr
May 20, 11:58 AM CDTRiver Flood AdvisoryOAXJefferson3 hr
May 20, 3:05 PM CDTRiver Flood WarningOAXJefferson12 hr
May 20, 4:11 PM CDTRiver Flood WarningOAXSaunders6 hr
May 20, 5:01 PM CDTAreal Flood WarningOAXSaunders4 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.